Does anyone else have problems with blood pressure rising on ProAir and Symbicort?

Does anyone else have problems with blood pressure rising on ProAir and Symbicort?

A MyCOPDTeam Member said:

my blood pressure and heart rate has gone up quite a bet........

posted about 3 years ago
A MyCOPDTeam Member said:

Having COPD doesn't necessarily raise your blood pressure; depends on the person. Both Proair and Symbicort can certainly rise your heart rate and contribute to tachycardia.

posted about 3 years ago
A MyCOPDTeam Member said:

what can you do to lower the heart rate and blood pressure? any one ? mine is just getting higher and higher !!!!

posted about 3 years ago
A MyCOPDTeam Member said:

Mine too. It gets extremely high, but it can be at a good rate, but if I get up to say wash my face, brush my teeth, that exertion makes my heart rate go high, blood pressure goes high and my oxygen level drops, I'm on 3 litters or higher it all fepends

posted about 3 years ago
A MyCOPDTeam Member said:

I just think having COPD raises BP.. I had to have that ICD put in my heart . This illness we all have puts a strain on the pumping part of our heart

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in